Solutions des questions 572 et 575
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1861)
- Volume: 20, page 266-271
- ISSN: 1764-7908
Access Full Article
topHow to cite
topKessler. "Solutions des questions 572 et 575." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 20 (1861): 266-271. <http://eudml.org/doc/97456>.
@article{Kessler1861,
author = {Kessler},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {266-271},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Solutions des questions 572 et 575},
url = {http://eudml.org/doc/97456},
volume = {20},
year = {1861},
}
TY - JOUR
AU - Kessler
TI - Solutions des questions 572 et 575
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1861
PB - Carilian-Goeury et Vor Dalmont
VL - 20
SP - 266
EP - 271
LA - fre
UR - http://eudml.org/doc/97456
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.